Maryland, 2016

Damaging Winds and Lightning Strikes in Maryland, June 21, 2016

June 21, 2016 · NWS AKQ · 7 events in 3 counties and zones

Scattered severe thunderstorms in advance of a frontal boundary produced damaging winds across portions of the Lower Maryland Eastern Shore. The storms also produced lightning strikes which caused two fires.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$19,000
Crop damage
None recorded
Events
7

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS AKQ wrote it up.

Scattered severe thunderstorms in advance of a frontal boundary produced damaging winds across portions of the Lower Maryland Eastern Shore. The storms also produced lightning strikes which caused two fires.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before the first event at Jun 21, 3:58 PM EST, 2 minutes earlier.

Area forecast discussion, Jun 21, 3:58 PM EST, 2 minutes before
Area Forecast Discussion
National Weather Service Wakefield VA
458 PM EDT TUE JUN 21 2016

.SYNOPSIS...
A cold front drops into the area this evening, then stalls over the
region through Wednesday. The front lifts back northward as a warm
front Wednesday night as low pressure tracks into the Great Lakes.
Low pressure tracks into New England Thursday with the front
dropping back over the region late Thursday night. High pressure
builds in from the north on Friday.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
Severe Thunderstorm Watch 278 remains in effect until 9 pm for the
northern tier of counties in the Wakefield forecast area.

Latest regional radar mosaic depicts a line of severe thunderstorms
moving across the Delmarva mid afternoon. Storm motion has become
easterly, with the southern edge of the complex expected to clip the
MD Eastern Shore. Farther west, convection is more un-organized and
scattered in nature. This ahead of a cold front making very little
forward speed across northern Virginia. Latest SPC mesoanalysis
depicts MLCAPE values in excess of 2,000 J/kg this afternoon and
effective shear in the 35 to 45 knot range across the watch area.
Best forcing for ascent remains north of the local area with the
deepening upper level trough over New England. Forcing and deep
layer westerly flow will continue to be a limitation for overall
coverage of showers and thunderstorms across the local area.
However, based on favorable parameters, anticipate upstream isolated
to scattered convection to propogate into the local area through
early evening. The best coverage, and chance for severe weather,
remains from the Northern Neck to the Eastern Shore. Inverted-V
sounding and increasing winds aloft favor strong downdrafts and
heavy rainfall. SPC maintains the slight risk in VA, with an
Enhanced risk over the Delmarva.

Ongoing convection drops southeastward across the area this evening
as instability begins to wane and convection races out ahead of the
front. The front expected to only drop into the northern local area
overnight. Expect any remaining convection to dissipate/push
offshore around midnight. Mild with los in the upper 60's to low
70's. Sky will begin to clear inland tonight, but expect mostly
cloudy conditions to persist along the coast.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/...
Trough axis pushes offshore Wednesday with models indicating west-
southwest flow aloft. Today's cold front is expected to stall over
the local area, and not push into NC as previously indicated by
northwesterly flow aloft. Deep moisture pushes south of the local
area with precipitable waters progged at or below 1 inch early
Wednesday afternoon. Large scale confluence in wake of the departing
trough will allow for more stable conditions over the region. Will
maintain a dry forecast Wednesday. Warm, with highs in the upper
80's to around 90 under a partly cloudy sky. Upstream convection
riding along the wavy front expected to reach the central
Appalachians late Wednesday into Wednesday evening. Moisture return
and an unstable air mass east of the Appalachians may allow some of
the storms to move into the Piedmont. Will keep mention of chance
POP's into central Virginia Wednesday evening. Potential upstream
MCS over the Ohio Valley Wednesday night expected to push into the
northern Mid-Atlantic region late Wednesday night. Will keep mention
of chance to solid chance POPs (especially north) late Wednesday
night. Mild, with lows in the upper 60's to low 70's.

Unsettled conditions continue into Thursday as a shortwave
pushes across the Great Lakes region. An associated surface low
centers over the northern Mid-Atlantic region late Thursday with an
east-west frontal boundary extending back into the Ohio Valley.
Pressure falls on the lee side of the mountains will induce lee
side/thermal trough over the Piedmont. With a warm/moist air mass
over the local area, expect additional diurnally driven convection.
Thursday afternoon and evening. Based on the frontal position and
breezy return flow, the warmest temperatures of the period are
forecast Thursday. A partly cloudy sky may prevent temps from
reaching their full potential, but highs still expected in the upper
80's north to mid 90's south. Low pressure pushes offshore Thursday
night as shortwave energy drops into the northern Mid-Atlantic
region. The front drops through the local area Thursday night. Will
increase POPs to solid chance. Mild again with lows in the upper 60s
north to mid 70's south.

Not as warm Friday behind the front as high pressure builds in from
the north. Will maintain slight chance to chance POPs to account for
uncertainty with the front, but expect generally drying conditions.
Highs generally in the low 80's north to mid 80's south.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
Frontal boundary will push farther sse of the area Fri ngt and
Sat, as high pres blds in fm the nne. The high will bld farther
into the Mid Atlc region thru early Mon, then settles well off the
Mid Atlc cst late Mon thru Tue, as a frontal boundary slowly
approaches fm the w. Will linger sml chc (30%) or slgt chc (20%)
pops ovr the srn third of the area Fri ngt. Expect dry wx Sat thru
Mon, then slgt chc (20%) or chc (30-40%) pops for showers or
tstms Tue aftn into Tue ngt. Lows in the 60s Fri ngt and Sat ngt,
in the mid 60s to near 70 Sun ngt, and in the upr 60s to lwr 70s
Mon ngt. Highs in the upr 70s to mid 80s Sat, in the 80s Sun, and
in the mid 80s to near 90 Mon and Tue.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
Tricky short term forecast with regards to thunderstorms. Numerous
storms just north of the DC Metro along a cold front are expected to
move southeast this afternoon. The best forcing should stay across
the far north as well as the Delmarva...so have opted to include a
tempo thunder group between 20 and 22Z at SBY. Cannot rule out
strong to severe storms at SBY as they move through. Meanwhile, at
the reminder of the terminals the afternoon forecast is a little
trickier. Some of the latest model guidance suggests that storms
will move as far south as ORF and also into RIC late this afternoon.
However, given that this would be far away from the forcing, have
opted to keep TS out of the other terminals this afternoon. Future
amendments may need to include TS into these terminals, however
confidence is not high enough to include attm. Otherwise...VFR
conditions expected.

OUTLOOK...Drier weather returns Wednesday with a chance for
showers/thunderstorms Wednesday night through Thursday night.
Precipitation chances diminish Friday with dry weather returning for
Saturday.

&&

.MARINE...
High pres will remain cntrd off the se cst thru Thu. A weak cold
front will approach the nrn wtrs tngt, then lifts well n of the
area by Thu morng. Low pres will track ewrd acrs PA and off the
cst Thu, with a cold front dropping down thru the wtrs late Thu
ngt into Fri morng. High pres blds in fm the nne Fri and Fri ngt.
Have maintained a SCA thru late tngt over the cstl zones, mainly
for seas 4-5 ft. SW winds 10 to 20 kt tngt, then W winds becoming
SW or S during Wed, then S or SW Wed ngt. SW or W winds Thu into
Thu eveng in advance of cold front fm the n, then becoming N or NE
Fri morng behind the front.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...None.
NC...None.
VA...None.
MARINE...Small Craft Advisory until 6 AM EDT Wednesday for ANZ650-652-
     654-656-658.

&&

SYNOPSIS...MAS/SAM
NEAR TERM...SAM
SHORT TERM...SAM
LONG TERM...TMG
AVIATION...MRD
MARINE...TMG
Hazardous weather outlook, Jun 21, 2:57 PM EST, 1 hour 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
357 PM EDT TUE JUN 21 2016

NCZ012>017-030>032-102-VAZ095>098-222000-
NORTHAMPTON-HERTFORD-GATES-PASQUOTANK-CAMDEN-WESTERN CURRITUCK-
BERTIE-CHOWAN-PERQUIMANS-EASTERN CURRITUCK-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
357 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NORTH CAROLINA AND
SOUTHEAST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS EVENING.
GUSTY WINDS AND LOCALLY HEAVY RAINFALL ARE POSSIBLE UNDER THE
STRONGEST STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

VAZ060-061-065>069-079>084-087>090-092-093-513>516-523>525-222000-
PRINCE EDWARD-CUMBERLAND-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-
POWHATAN-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-SOUTHAMPTON-
ISLE OF WIGHT-WESTERN CHESTERFIELD-
EASTERN CHESTERFIELD (INCLUDING COL. HEIGHTS)-
WESTERN HENRICO (INCLUDING THE CITY OF RICHMOND)-EASTERN HENRICO-
YORK-NEWPORT NEWS-HAMPTON/POQUOSON-
357 PM EDT TUE JUN 21 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...EASTERN VIRGINIA...SOUTH CENTRAL VIRGINIA AND
SOUTHEAST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
EVENING. STRONG GUSTY WINDS AND HAIL ARE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MDZ021>025-VAZ048-062-064-075>078-085-086-099-100-509>512-517>522-
222000-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
FLUVANNA-GOOCHLAND-CAROLINE-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-MIDDLESEX-MATHEWS-ACCOMACK-NORTHAMPTON-WESTERN LOUISA-
EASTERN LOUISA-WESTERN HANOVER-EASTERN HANOVER-WESTERN KING WILLIAM-
EASTERN KING WILLIAM-WESTERN KING AND QUEEN-EASTERN KING AND QUEEN-
WESTERN ESSEX-EASTERN ESSEX-
357 PM EDT TUE JUN 21 2016

...SEVERE THUNDERSTORM WATCH 278 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MARYLAND...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...EASTERN VIRGINIA...NORTH CENTRAL
VIRGINIA AND SOUTHEAST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

 SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MINNICK

In the hours before

Special weather statement, Jun 21, 2:22 PM EST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
322 PM EDT TUE JUN 21 2016

MDZ021-022-212000-
DORCHESTER-WICOMICO-
322 PM EDT TUE JUN 21 2016

...A GUST FRONT FROM A LINE OF STRONG THUNDERSTORMS WILL AFFECT
WICOMICO AND DORCHESTER COUNTIES...

AT 319 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR SANDTOWN TO TRAPPE TO 6 MILES SOUTH
OF TILGHMAN ISLAND. MOVEMENT WAS EAST AT 35 MPH.

THE GUST FRONT OUT AHEAD OF THESE STORMS WILL LIKELY PRODUCE WIND
GUSTS IN EXCESS OF 30 MPH AS THE STORMS PASS BY TO THE NORTH
ACROSS DELAWARE.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3869 7576 3864 7571 3846 7569 3845 7538
      3834 7538 3833 7587 3836 7587 3833 7592
      3837 7601 3832 7603 3832 7619 3849 7633
      3853 7620 3854 7628 3863 7629 3857 7603
      3870 7590
TIME...MOT...LOC 1919Z 287DEG 44KT 3895 7571 3864 7603 3866 7633

44
Special weather statement, Jun 21, 2:59 PM EST, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
359 PM EDT TUE JUN 21 2016

MDZ022-024-025-212045-
MARYLAND BEACHES-INLAND WORCESTER-WICOMICO-
359 PM EDT TUE JUN 21 2016

...A GUST FRONT FROM A LINE OF STRONG THUNDERSTORMS WILL AFFECT
NORTHEASTERN WORCESTER AND NORTHEASTERN WICOMICO COUNTIES...

AT 356 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR HENLOPEN ACRES TO NEAR DAGSBORO TO
NEAR DELMAR. MOVEMENT WAS EAST SOUTHEAST AT 35 MPH.

WIND GUSTS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THE GUST FRONT
OVER THE NEXT HALF HOUR AS THE STORMS MOVE ACROSS DELAWARE.

LOCATIONS IMPACTED INCLUDE...
OCEAN CITY...BERLIN...DELMAR...PARSONSBURG...NEWARK...OCEAN PINES...CAPE
ISLE OF WIGHT...PITTSVILLE...WILLARDS...OCEAN CITY MUNICIPALITY...
CHESAPEAKE HEIGHTS...WEST OCEAN CITY...BISHOP...WHALEYVILLE...
BISHOPVILLE...MELSON...SHOWELL...WHITON...POWELLVILLE AND IRONSHIRE.

LAT...LON 3830 7505 3816 7512 3848 7578 3852 7570
      3846 7569 3846 7568 3845 7507 3846 7505
TIME...MOT...LOC 1956Z 299DEG 90KT 3876 7509 3859 7522 3848 7563

44
Special weather statement, Jun 21, 3:06 PM EST, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
406 PM EDT TUE JUN 21 2016

MDZ021-022-212030-
DORCHESTER-WICOMICO-
406 PM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN WICOMICO AND
DORCHESTER COUNTIES...

AT 405 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR ST. MICHAELS TO NEAR HOLLYWOOD.
MOVEMENT WAS EAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...FRUITLAND...HURLOCK...DELMAR...HEBRON...SHARPTOWN...SECRETARY...
VIENNA...UNIVERSITY OF MARYLAND CENTER FOR ENVIRONMENTAL STUDIES...EAST
NEW MARKET...MARDELA SPRINGS...GALESTOWN...CHURCH CREEK...BROOKVIEW...
ELDORADO...WOOLFORD...HONGA...TRINITY...WETIPQUIN AND MADISON.

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.

LAT...LON 3864 7571 3846 7569 3845 7553 3827 7570
      3828 7590 3836 7587 3828 7594 3831 7602
      3829 7604 3831 7624 3831 7625 3832 7624
      3849 7634 3848 7633 3853 7620 3854 7628
      3863 7629 3857 7603 3870 7583
TIME...MOT...LOC 2005Z 274DEG 94KT 3878 7618 3837 7659

44
Special weather statement, Jun 21, 3:30 PM EST, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
430 PM EDT TUE JUN 21 2016

MDZ021>025-212115-
MARYLAND BEACHES-DORCHESTER-INLAND WORCESTER-SOMERSET-WICOMICO-
430 PM EDT TUE JUN 21 2016

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WORCESTER...SOMERSET...
WICOMICO AND DORCHESTER COUNTIES...

AT 429 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GEORGETOWN TO NEAR LUSBY. MOVEMENT
WAS SOUTHEAST AT 35 MPH.

WIND GUSTS UP TO 40 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS. FREQUENT LIGHTNING AND HEAVY DOWNPOURS ARE ALSO POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SALISBURY...CAMBRIDGE...OCEAN CITY...FRUITLAND...POCOMOKE CITY...PRINCESS
ANNE...HURLOCK...UNIVERSITY OF MARYLAND EASTERN SHORE...SALISBURY
UNIVERSITY...BERLIN...DELMAR...SELBYVILLE...SNOW HILL...HEBRON...SECRETARY...
VIENNA...PARSONSBURG...WESTOVER...MARION STATION AND OCEAN PINES.

STRONG WIND GUSTS ARE POSSIBLE WITH THESE STORMS. THESE WIND GUSTS
ARE CAPABLE OF KNOCKING DOWN TREE LIMBS...SMALL OR WEAKENED TREES...
AND BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND
OTHER LIGHT OUTDOOR OBJECTS.

MOTORISTS SHOULD USE EXTRA CAUTION IN THE VICINITY OF THESE STORMS.
BE PREPARED FOR RAPID CHANGES IN WEATHER AND ROAD CONDITIONS. HEAVY
RAIN COULD CAUSE PONDING OF WATER ON ROADS...AND POSSIBLE MINOR
FLOODING OF DITCHES AND POOR DRAINAGE AREAS.

LAT...LON 3830 7505 3786 7550 3787 7550 3802 7538
      3800 7589 3803 7582 3804 7583 3805 7582
      3807 7578 3812 7609 3822 7583 3836 7587
      3813 7609 3849 7634 3870 7583 3846 7569
      3846 7505
TIME...MOT...LOC 2029Z 298DEG 100KT 3869 7543 3840 7645

44

The radar

The Dover AFB radar (KDOX), 48 km away, was scanning. The volume nearest the first event began at 20:58 UTC.

Open the radar archive at this moment

Event by event

5 thunderstorm wind, 2 lightning. Local standard time, as filed.

Lightning, Wicomico

When
June 21, 4:00 PM EST
Where
Wicomico County, 1.76 mi ENE of Hebron
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.430, -75.650

Lightning strike produced a garage fire.

Thunderstorm Wind, Wicomico

When
June 21, 4:05 PM EST
Where
Wicomico County, 1.28 mi WSW of Hebron
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.410, -75.700

Power lines were downed.

Thunderstorm Wind, Somerset

When
June 21, 4:25 PM EST
Where
Somerset County, 2.28 mi ENE of Princess Anne
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.210, -75.660

Trees were downed.

Thunderstorm Wind, Somerset

When
June 21, 4:26 PM EST
Where
Somerset County, 0.88 mi NW of Kings Creek
Measured
50 kt (58 mph) estimated gust
Property damage
$1,000
Reported by
911 Call Center
Coordinates
38.180, -75.690

Large tree was downed on Princess Anne Road.

Thunderstorm Wind, Worcester

When
June 21, 4:32 PM EST
Where
Worcester County, 0.54 mi E of Snow Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
911 Call Center
Coordinates
38.180, -75.390

Power lines were downed.

Lightning, Somerset

When
June 21, 4:36 PM EST
Where
Somerset County, 1.29 mi ESE of Eden
Property damage
$5,000
Reported by
911 Call Center
Coordinates
38.270, -75.630

Lightning strike produced a house fire.

Thunderstorm Wind, Worcester

When
June 21, 5:10 PM EST
Where
Worcester County, 1.76 mi SE of Snow Hill
Measured
50 kt (58 mph) estimated gust
Property damage
$2,000
Reported by
County Official
Coordinates
38.160, -75.380

Power lines were downed along Route 12 near the intersection with Worcester Highway.

What these are

Lightning
A lightning strike that killed, injured or caused damage.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Maryland in 2016Every state in 2016This day in weather historyWarnings in Maryland, June 2016

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 645850, 645852, 645855, 645856, 645857, 645849, 645858.